Boundary Behaviour of Dirchlet Eigenfunctions of Second Order Elliptic Operators.
Mathematische Zeitschrift, Tome 204 (1990) no. 3, pp. 85-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
rate of decay of solutions of a second-order elliptic equation, heat semigroup in various weighted spaces, corners, cusps, boundary behavior of Dirichlet eigenfunctions
@article{MZ_1990__204_3_183758,
author = {W. Evans and D. Harris and R. Kauffmann},
title = {Boundary {Behaviour} of {Dirchlet} {Eigenfunctions} of {Second} {Order} {Elliptic} {Operators.}},
journal = {Mathematische Zeitschrift},
pages = {85--116},
year = {1990},
volume = {204},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__204_3_183758/}
}
TY - JOUR AU - W. Evans AU - D. Harris AU - R. Kauffmann TI - Boundary Behaviour of Dirchlet Eigenfunctions of Second Order Elliptic Operators. JO - Mathematische Zeitschrift PY - 1990 SP - 85 EP - 116 VL - 204 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZ_1990__204_3_183758/ LA - en ID - MZ_1990__204_3_183758 ER -
W. Evans; D. Harris; R. Kauffmann. Boundary Behaviour of Dirchlet Eigenfunctions of Second Order Elliptic Operators.. Mathematische Zeitschrift, Tome 204 (1990) no. 3, pp. 85-116. http://geodesic.mathdoc.fr/item/MZ_1990__204_3_183758/